# SDR USAA990091

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1640
- Part time: 45,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION STRINGER TIE CLIP AND STRINGER END S29R AT STATION 1640. CORROSION TASK NR'S C53-155-02, C53-156-02, AND C53-163-02. REPAIRED PER SRM 53-60-53.  (M)
